# SDR AALA201804119029

- Difficulty date: April 10, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 35,246 hours, 5,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A BITE OF EMERGENCY EXIT LIGHTS,  THE POWER SUPPLY  BATTERY 11WL FAULTED.  REPLACED THE BATTERY IAW AMM 33-51-38.
